PuSH - Publikationsserver des Helmholtz Zentrums München

Symmetry and attractors: The case N ≤ 4.

In: Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations. Providence, RI: American Mathematical Society (AMS), 2018. 177-186 (Fields Inst. Monogr. ; 36)
DOI Verlagsversion bestellen
In the previous chapter, we showed that nonnegative solutions of elliptic equations in “asymptotically symmetric” domains are “asymptotically symmetric” as well (see Theorem 3.3 ). However, in order to prove Theorem 3.3, we imposed a restriction on the dimension (less or equal 3) of the underlying domain, which was crucial for our proof. The goal of this chapter is to extend Theorem 3.3 for higher dimensions.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Sammelbandbeitrag/Buchkapitel
ISSN (print) / ISBN 1069-5273
e-ISSN 1069-5273
Bandtitel Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations
Quellenangaben Band: 36, Heft: , Seiten: 177-186 Artikelnummer: , Supplement: ,
Verlag American Mathematical Society (AMS)
Verlagsort Providence, RI
Begutachtungsstatus